RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 10, Pages 1503–1519 (Mi zvmmf1115)  

This article is cited in 1 scientific paper (total in 1 paper)

Pointwise and weighted a priori estimates of solutions and their difference relations for singularly perturbed monotone three-point difference schemes

V. B. Andreev

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1541 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:10, 1445–1461

Bibliographic databases:
UDC: 519.63
MSC: Primary 65L12; Secondary 65L10, 65L70
Received: 27.12.2001

Citation: V. B. Andreev, “Pointwise and weighted a priori estimates of solutions and their difference relations for singularly perturbed monotone three-point difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 42:10 (2002), 1503–1519; Comput. Math. Math. Phys., 42:10 (2002), 1445–1461

Citation in format AMSBIB
\Bibitem{And02}
\by V.~B.~Andreev
\paper Pointwise and weighted a priori estimates of solutions and their difference relations for singularly perturbed monotone three-point difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 10
\pages 1503--1519
\mathnet{http://mi.mathnet.ru/zvmmf1115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1947013}
\zmath{https://zbmath.org/?q=an:1116.65318}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 10
\pages 1445--1461


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1115
  • http://mi.mathnet.ru/eng/zvmmf/v42/i10/p1503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kopteva N., O'Riordan E., “Shishkin Meshes in the Numerical Solution of Singularly Perturbed Differential Equations”, International Journal of Numerical Analysis and Modeling, 7:3 (2010), 393–415  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:42
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019